Equaline Aspirin, Adult, 25 mg, Tablets

Gluten free. Pain reliever/fever reducer (NSAID). Compare to Bayer Aspirin active ingredient (This product is not manufactured or distributed by Bayer Aktiengesellchaft, owner of the registered trademark Bayer). 100% Quality Guaranteed: Like it or let us make it right. That's our quality promise. supervaluprivatebrands.com. Other information: Store at 68 degrees - 77 degrees F (20 degrees - 25 degrees C).